# SDR CA070514044

- Difficulty date: April 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 31B474707
- Part serial: YM634
- Condition: Faulty
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION DURING DESCENT AND WOULD NOT RESPOND TO THROTTLE INPUT.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE ELECTRONIC ENGINE CONTROL (FADEC) WAS SUBSEQUENTLY REPLACED. (TC NR 20070514044)
